Vol. 15, No. 3, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Algebraic approximation and the Mittag-Leffler theorem for minimal surfaces

Antonio Alarcón and Francisco J. López

Vol. 15 (2022), No. 3, 859–890

We prove a uniform approximation theorem with interpolation for complete conformal minimal surfaces with finite total curvature in the Euclidean space n (n 3). As application, we obtain a Mittag-Leffler-type theorem for complete conformal minimal immersions M n on any open Riemann surface M.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

minimal surface, Riemann surface, meromorphic function
Mathematical Subject Classification
Primary: 30D30, 32E30, 53A10, 53C42
Received: 6 May 2020
Accepted: 27 October 2020
Published: 10 June 2022
Antonio Alarcón
Departamento de Geometría y Topología e Instituto de Matemáticas (IMAG)
Universidad de Granada
Francisco J. López
Departamento de Geometría y Topología e Instituto de Matemáticas (IMAG)
Universidad de Granada